Results 1 to 11 of 11
sexual side effects of hydrodone
  1. #1
    deadlamp is offline New Member
    Join Date
    Aug 2006
    Location
    , , .
    Posts
    1

    Default sexual side effects of hydrodone

    I have been taking Norco 10/325 for over 3 years now. I have had both hips replaced is the reason for the perscription. Now the Dr. is giving it to me for back problems. My ????? is has anyone had E.D. Problems from this drug? I am also on Soma 325. lasix.Advair 500/50, zetia, and spiriva for COPD.

    I am now feeling good enough to have a relationship again and am wondering what to do, to get there.

    Any help would be appreciated.

    Thanks

  2. #2
    Rscprincess1 is offline Member
    Join Date
    Dec 2005
    Location
    USA.
    Posts
    341

    Default

    I know that I had a friend that was on it and had trouble reaching well "the sky" if you get my point and couldn't take their pain meds if there was any kind of hope for a "romantic" night with their husband. So I dont know if this happens with everyone but it does happen to a few.

    I Do not Guarentee Any Information Provided But I Will Be As Accurate As I Can.

  3. #3
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,648

    Default

    This is a common side effect from long term opiate use.Opiates can lower men's testosterone levels leaving them with little or no libido.Have you ever heard of a horny >>>>>> addict,no,me either lol.Anyway,go to your doctor and have your bio-available testosterone checked.He can order you viagra while you wait for the results.If it comes back that you need testosterone replacement treatment (TRT) then the doctor will start you on a dose of testosterone.Good luck.....Dave

  4. #4
    Join Date
    Aug 2006
    Location
    , , USA.
    Posts
    197

    Default

    I have sex with my fiancee multiple times a day (for my own pleasure, not his, by the way) and every single time we are intimate while I am under the influence of painkillers I find it impossible to become sexually excited or climax. He experiences the same, and frequently finds it impossible to keep or even achieve an erection. Luckily, we are usually on the drugs together which makes us basically two stoned kids trying hilariously to have sex for hours with no success. Opiates are a central nervous system depressant that sometimes disallows excess blood flow to the genitals, prohibiting you from getting "horny". At my age, my hormones are rushing at my brain like Mongolians to the Great Wall, so it isn't difficult for me to regain desire after a bout of long-term (less than a year) daily use.

    If I were you, I wouldn't combine Viagra with a CNS depressant, due to the possible complications that could result. (If you've ever read some of Viagra's side effects, you wouldn't be chomping at the bit to try it anyway, probably.) I personally think if you wait until the medication's effects completely wear off, you can successfully have intercourse before it is time for the next dose. That's what I do.

  5. #5
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,648

    Default

    Viagra and opiates are fine to take together.Most of the viagra ordered is for guys who have trouble achieving an erection due to their pain killer.Opiates cause a drop in testosterone and that's one of the reasons men have trouble.There is also urinary retention that stops a man from achieving orgasim.Due I need to keep going.Go ahead and take the viagra....Dave

  6. #6
    Join Date
    Aug 2006
    Location
    , , USA.
    Posts
    197

    Default

    Do opiates cause a drop in the testosterone of females too then? What other undesirable effects like that do they have?

    Jesus Christ will help you through. -Betsy

  7. #7
    Rscprincess1 is offline Member
    Join Date
    Dec 2005
    Location
    USA.
    Posts
    341

    Default

    I say speak to your doctor and see what he/she has to say about the situation and what they think is the best solution to the "vertically challenged" issue your having.

    I Do not Guarentee Any Information Provided But I Will Be As Accurate As I Can.

  8. #8
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,648

    Default

    Yes,I know some women that take a very small dose of testosterone.Opiates will and do effect women's ability to achieve orgasim just like men......Dave

  9. #9
    Osagewoman is offline Junior Member
    Join Date
    Jul 2006
    Location
    , , USA.
    Posts
    39

    Default

    I have taken a very small dosage of testosterone combined with vitamin B12 for several years due to a low sex drive, caused not by opiates but by antidepressants! Since my doc told me years ago I'd have to be on the Zoloft for the rest of my life, my gyn told me about the shots! Well, after 6 weeks, it kicked in and I knew in a very small way what it was like for men with a strong sex drive!!! Since the use of opiates seems not to interfere with my ability to have orgasm, I guess it's the testosterone that does it![]

    Will I ever stop the T-shots??? Hell no!!![:X]

  10. #10
    DR Casa 5K is offline New Member
    Join Date
    May 2014
    Posts
    1

    Default

    I'm 22 now, but starting at 14, I started at a low dose of Norco for advanced disk degenerative disease. I have my first disk replacement, as last resort, when I was 19. As such, a dada if was too risky, so I got a plastic spacer. Between age, surgery, degenerative disks, Norco has been my only way to make the pain manageable. My fianc

  11. #11
    Join Date
    Feb 2016
    Posts
    1

    Default Norco and sex

    Quote Originally Posted by deadlamp View Post
    I have been taking Norco 10/325 for over 3 years now. I have had both hips replaced is the reason for the perscription. Now the Dr. is giving it to me for back problems. My ????? is has anyone had E.D. Problems from this drug? I am also on Soma 325. lasix.Advair 500/50, zetia, and spiriva for COPD.

    I am now feeling good enough to have a relationship again and am wondering what to do, to get there.

    Any help would be appreciated.

    Thanks
    I have been on Norco for several years, for back, hip and now knee pain. I take between zero and five per day, with most days averaging one or two (I've only taken five in a single day a few times). I am 56 years old and have always enjoyed sex - I'm been a "more the better" person most of my life.

    Over the last few years, I have noticed my appetite wane a bit, but not much. And when I am on Norco, I can still get an erection, and even kind of enjoy sex, but I usually cannot climax. My wife attacked me in our car on our way home from a four hour hike and dinner, which included a few drinks. I had taken three norcos before the hike, and two more just before dinner, and about an hour and a half before the attack. I was happy and aroused and she was doing everything she could to get me over the top, but it was simply not going to happen. Still a very nice memory, but no orgasm.

    We are going away for Valentine's weekend. The plan is to cross-country ski, which will be impossible without taking some norco. I am pretty confident she is going to want to fool around later, and I am really struggling trying to figure out how to balance my need for pain relief to have fun skiing with her, and my need to be NOT on norco to fully engage in sex.

    TMI, right? You asked . . .

    So, yes, Norco can certainly create problems with sex. Mostly, from those I've talked to personally and those I've read about on the 'net, it is more a problem with orgasm than with erection, though I am sure this varies from person to person as well.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22